# SDR LR7A01044

- Difficulty date: July 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,658 hours, 18,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Part number: 348191
- Part serial: NSN
- Condition: Broken
- Location: Fs 777e-797e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST TAIL STRIKE DAMAGE EVALUATION (REF. OPER CTRL NO. LR7A01033) FOUND FS 777E - 797E LONGITUDINAL STIFFENERS BROKEN AT LBL 10 AND RBL 10, WL 127.75.REPLACED LONGINTUDINAL STIFFENERS IAW SRM SMP 583-51-70.  NR 9, CONT. SHEET ITEM 41.
